# SDR UPS05845791

- Difficulty date: October 18, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1766 L11r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN AFT PRESSURE BULKHEAD CRACKED L11R RBL 48.  CUT OUT DAMAGED AREA 2 AND FABRICATED AND INSTALLED FINGER DOUBLER, DOUBLER AND 2 FILLER IAW SRM 51-1-20D, 51-3-0, 51-1-21 AND TR- 53-194.
